Acta Mathematica, 1979, Volume 144

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Boundary behaviour of meromorphic functions of several variables

László Lempert Eötvös Loránd University, Budapest, Hungary

TBD mathscidoc:1701.331561

Acta Mathematica, 144, (1), 1-25, 1978.12
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Operators which are annihilated by analytic functions and invariant subspaces

Aharon Atzmon Technion-Israel Institute of Technology, Haifa, Israel

TBD mathscidoc:1701.331562

Acta Mathematica, 144, (1), 27-63, 1979.2
[ Download ] [ 2017-01-08 20:32:50 uploaded by actaadmin ] [ 561 downloads ] [ 0 comments ] [ Cited by 55 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sous-Espaces Invariants de Type Fonctionnel dans les Espaces de Banach

B. Beauzamy Université Claude Bernard, Lyon, France

TBD mathscidoc:1701.331563

Acta Mathematica, 144, (1), 65-82, 1979.6
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 390 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Steady solutions of the Navier-Stokes equations representing plane flow in channels of various types

C. J. Amick Mathematics Division, University of Sussex L. E. Fraenkel Mathematics Division, University of Sussex

TBD mathscidoc:1701.331564

Acta Mathematica, 144, (1), 83-152, 1978.12
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 645 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Concordance classes of regular$O(n)$-actions on homotopy spheres

M. Davis Institute for Advanced Study, Princeton, N.J., USA W. C. Hsiang Institute for Advanced Study, Princeton, N.J., USA J. W. Morgan Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331565

Acta Mathematica, 144, (1), 153-221, 1978.8
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 487 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the growth of meromorphic solutions of the differential equation ($y$′)^{$m$}=$R(z, y$)

Steven B. Bank University of Illinois, Urbana, Ill., USA Robert P. Kaufman University of Illinois, Urbana, Ill., USA

TBD mathscidoc:1701.331566

Acta Mathematica, 144, (1), 223-248, 1979.3
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 408 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Near inclusions of$C$^{*}-algebras

Erik Christensen University of Copenhagen, Copenhagen, Denmark

TBD mathscidoc:1701.331567

Acta Mathematica, 144, (1), 249-265, 1979.3
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 476 downloads ] [ 0 comments ] [ Cited by 29 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] State spaces of$C$^{*}-algebras

Erik M. Alfsen University of Oslo, Norway Harald Hanche-Olsen University of Oslo, Norway Frederic W. Shultz University of Oslo, Norway

TBD mathscidoc:1701.331568

Acta Mathematica, 144, (1), 267-305, 1979.10
[ Download ] [ 2017-01-08 20:32:51 uploaded by actaadmin ] [ 585 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved